# SDR 98FDEA00413

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ENGINE NR 2, NR 1 BOTTLE LOW PRESSURE LIGHT ILLUMINATING JUST PRIOR TO DEPARTURE.  FOUND NR 1 BOTTLE OF APU FIRE EXTINGUISHER SYSTEM HAD DISCHARGED THRU APU PORT (NR 2 ENG FIREX CONTAINER 1).  REPLACED NR 2 ENG FIREX CONTAINER 1 PER M/M 26-21-02 AND SQUIB FOR SAME (P/N 876296-2).  ALSO, REPLACED DISCHARGE HEAD STRAINER (P/N 260968).
